| Model Number |
AR40M |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Telephone number:(b)(6).Device evaluation: product testing could not be performed since the device was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that one additional complaint was received for this po.No escalation required.Conclusion: a product deficiency has not been identified; therefore, no additional corrective actions have been initiated.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that when the intraocular lens (iol) was fully inserted into the eye, the optic was found to have an approximately 3mm long crack in it.The lens was cut out and explanted.The patient had another iol inserted successfully.The patient is fine and has fully recovered.The device is not available for return.There is no further information available.